# SDR AWXA200300059

- Difficulty date: January 7, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 19,506 hours, 7,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D534711242000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON THE LOWER SURFACE OF LT SHEAR PLATE BETWEEN FR 69 AND 70. MAINTENANCE FOUND CORROSION ON LOWER SURFACE OF LT SHEAR PLATE BETWEEN FR 69 AND 70 TO BE BEYOND 50 PERCENT OF MATERIAL LOSS; REMOVED SHEAR PLATE; FABRICATED NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 53-41-17, PG. 8 & 16.
